# SDR IPXA2025081976192

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 120,927 hours, 20,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  FLOOR PANEL FROM STA 1865 TO STA 1940 LBL 75.92 TO LBL 33.69 IS SPOMGEE INSTALLED AND SEALED AND TAPE FLOOR PANEL REF AMM 53-21-02.
